MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 18.0 M T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 18.0 M T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign country: (b)(6).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the package wasn¿t vacuumed seal but we didn¿t have another implant to use so we implanted it anyway.No additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, h2, h3, h6 reported event was confirmed due to the review of photos.Visual evaluation of photo provided of the pouch found damage including but not limited to, scuff marks, creasing, and loss of vacuum seal.No evidence of sterile packaging breaches were found that would explain the loss of the vacuum seal.The reported event is confirmed.Device history record (dhr) was reviewed and no discrepancies were found.For the event reported for damaged pouch the likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage, and a packaging design issue.For the event reported for vacuum seal issues the likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to a packaging design issue.A corrective action has been initiated to address the issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP TYPE1 PPS HO 18.0 M T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14497292
Report Number0001825034-2022-01285
Device Sequence Number20381418
Product Code KWA
UDI-Device Identifier00880304513594
UDI-Public(01)00880304513594(17)310826(10)7091763
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-107180
Device Lot Number7091763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown